Proper uniform algebras are uncomplemented
Doklady Akademii Nauk, Tome 309 (1989) no. 4, pp. 795-798
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1989_309_4_a5,
author = {S. V. Kislyakov},
title = {Proper uniform algebras are uncomplemented},
journal = {Doklady Akademii Nauk},
pages = {795--798},
year = {1989},
volume = {309},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1989_309_4_a5/}
}
S. V. Kislyakov. Proper uniform algebras are uncomplemented. Doklady Akademii Nauk, Tome 309 (1989) no. 4, pp. 795-798. http://geodesic.mathdoc.fr/item/DAN_1989_309_4_a5/